|Side effects and rash
Apr 18, 2008
I started meds on April 4/08 (Atripla). After 10 days I have started to develop a rash all over. It went from being blochy to looking like a light sunburn. The itchiness is gone now and wasn't overly intense. Is this common (will it subside) and would you advise me to stop taking the meds? J
Response from Dr. Henry
Rash from Atripla (usually due to the efavirenz) is fairly common (occurs in 15-27%) and generally diminishes over time so that treatment can be continued. I would advise continuing the Atripla and informing your HIV specialist so that he/she can evaluate/monitor). KH
Interaction between HIV medication and Viagra
A 1 in a million Woman
- Majority Of Cases Of Thrush Not Related To HIV
- Social, Legal, And Ethical Ramifications Of HIV Status Disclosure
- Toilet Paper Touched Bloody Tampon And I Wiped With It
- Vaginal Fluid Touched Visible Wound Hiv Risk
- Reasons For False Positive ELISA
- How Much Hiv In Saliva Of Infected Person?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.